# SDR REXA201100736

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,171 hours, 6,626 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Popped
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, J, S
- Precautionary procedure: K

## Discrepancy

RT MAIN TIRE POPPED ON LANDING RECEIVED ANTI-SKID OUTBOARD CAUTION ON LANDING.  REMOVED AND REPLACED RT ANTISKID CONTROL VALVE IAW AMM 32-44-11 SYSTEM OPS CHECK GOOD PER AMM 32-44-00 LEAK CHECK GOOD.  REMOVED AND REPLACED RT OUTBOARD AND INBOARD MAIN TIRE AND WHEEL ASSYS IAW AMM 32-41-01.  SWAPPED INBOARD WHEEL SPEED TRANSDUCER FOR TROUBLSHOOTING IAW AMM 32-44-01 OPS CHECK GOOD.  COMPLY WITH A FUNCTIONAL CHECK OF RT WHEEL SPEED TRANSDUCER IAW AMM 32-44-00 FUNCTIONAL CHECK GOOD.  C/W ANTI-SKID TROUBLSHOOTING AS REQUIRED IN BOMBARDIER ACTION PLAN NR 1 DATED 18-OCT-2011.  C/W TIRE BURST INSP IAW AMM 05-51-29 NO DAMAGE NOTED OK FOR SERVICE.  A/C REQUIRES FUNCTIONAL CHECK FLIGHT FOR REPEAT ANTI-SKID FAILURE INVOLVING TIRE BURSTS UPON LANDING.  FUNCTIONAL CHECK FLIGHT SATISFACTORY.
